VOL. 122 · NO. 2 | 1986
 
VIEW ALL ABSTRACTS +
Front Matter
Pacific J. Math. 122 (2), (1986)
No abstract available
Articles
Gideon Amit, David Chillag
Pacific J. Math. 122 (2), 257-261, (1986)
KEYWORDS: 20C15, 20D10
No abstract available
Constantin Apostol, Frank Gilfeather
Pacific J. Math. 122 (2), 263-286, (1986)
KEYWORDS: 47D25, 46L99, 47A99
No abstract available
Parviz Azimi, James N. Hagler
Pacific J. Math. 122 (2), 287-297, (1986)
KEYWORDS: 46B20, 46B25
No abstract available
Brian Blank
Pacific J. Math. 122 (2), 299-318, (1986)
KEYWORDS: 22E45
No abstract available
Jeffrey S. Carroll
Pacific J. Math. 122 (2), 319-331, (1986)
KEYWORDS: 03D25, 03D35, 03D45
No abstract available
Gerald H. Cliff, Alfred R. Weiss
Pacific J. Math. 122 (2), 333-345, (1986)
KEYWORDS: 16A18, 11S45
No abstract available
Ralph L. Cohen
Pacific J. Math. 122 (2), 347-356, (1986)
KEYWORDS: 55P42
No abstract available
Ronald J. Evans
Pacific J. Math. 122 (2), 357-390, (1986)
KEYWORDS: 11T21, 11L10
No abstract available
C. L. Frenzen, R. Wong
Pacific J. Math. 122 (2), 391-415, (1986)
KEYWORDS: 33A65, 42C05
No abstract available
Bruno Iochum
Pacific J. Math. 122 (2), 417-433, (1986)
KEYWORDS: 46L50, 46H70, 46L70
No abstract available
John N. McDonald
Pacific J. Math. 122 (2), 435-440, (1986)
KEYWORDS: ‎46J15, 41A65, 46J10
No abstract available
J. R. Quine
Pacific J. Math. 122 (2), 441-447, (1986)
KEYWORDS: 30D35
No abstract available
Marc Raphael
Pacific J. Math. 122 (2), 449-454, (1986)
KEYWORDS: 47B20
No abstract available
P. Sankaran, P. Zvengrowski
Pacific J. Math. 122 (2), 455-458, (1986)
KEYWORDS: 57R15
No abstract available
Helga Schirmer
Pacific J. Math. 122 (2), 459-473, (1986)
KEYWORDS: ‎55M20, 54H25
No abstract available
Barry Simon
Pacific J. Math. 122 (2), 475-480, (1986)
KEYWORDS: 47F05, 35J10, 35P05, 47D05, 81C10
No abstract available
V. S. Sunder
Pacific J. Math. 122 (2), 481-491, (1986)
KEYWORDS: 60H99, ‎46G12, 81D07
No abstract available
J. de Vries
Pacific J. Math. 122 (2), 493-495, (1986)
KEYWORDS: 54D35
No abstract available
Back Matter
Pacific J. Math. 122 (2), (1986)
No abstract available
Back to Top